Abortion - Pro Choice Views/Abortion
Hi I'm 37 years and 19/20 weeks pregnant with a baby and my husbond talked to me to terminate the pregnancy I took 2 pills of misoprostol vaginal followed after 3 hours by one vaginal and one sublingual, I had severe pain and contraction with no blood and I went to the hospital, ultrasound showed the baby is ok and I was giving glucose and Voltaren shot, I had a mucus with light pink color in my panty the doctor recommended to go home and rest and assured that the baby is fine my question is can I continue with my baby or she might be up normals please I need to know if I can do extra blood checks or 4D ultrasound to check on her.. I'm still in pain and a brown vaginal Secretions, but I will go to z hospital
If I should
Thanks in advance
If they sent you home fine and didn't tell you there would be defects, then as far as they can tell (and of course nothing is ever 100%), the fetus will develop free from consequence of those medications. The risk they pose is the possibility of a miscarriage (medical term is 'spontaneous abortion), which is why they're used in attempts to terminate, not in the risk for defects.
If the pain does not begin to get better or worsens,then go back to the hospital.